Author Topic: Urgent please  (Read 183 times)

[Buddie]

Urgent please
« on: October 10, 2019, 08:13:25 am »
I was at hospital for bad weight loss long story I was in phyc ward for two days  no meds I was already cut down to low dose a month ago with bad symptoms now Iím home and I was hopeful that maybe gong off was not worse Well I think I was wrong I was on .25 Ativan before hospital.  Is it too late to get back to that I was more stable now my stomach is contracting horribly. I think the head pain is now more and the anxious feeling.  Should I istay off or try to go back to the .25 my BP was 140/96 yesterday now my back on tightening up     This is horrible horrible
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Urgent please
« Reply #1 on: October 10, 2019, 08:22:49 am »
I was at hospital for bad weight loss long story I was in phyc ward for two days  no meds I was already cut down to low dose a month ago with bad symptoms now Iím home and I was hopeful that maybe gong off was not worse Well I think I was wrong I was on .25 Ativan before hospital.  Is it too late to get back to that I was more stable now my stomach is contracting horribly. I think the head pain is now more and the anxious feeling.  Should I istay off or try to go back to the .25 my BP was 140/96 yesterday now my back on tightening up     This is horrible horrible
Not sure quite how long your off med for, but reinstating seems to have good/better results within a week or two.. -its less certain the further out one goes, from what I have seen...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Urgent please
« Reply #2 on: October 10, 2019, 12:54:48 pm »
I was at hospital for bad weight loss long story I was in phyc ward for two days  no meds I was already cut down to low dose a month ago with bad symptoms now Iím home and I was hopeful that maybe gong off was not worse Well I think I was wrong I was on .25 Ativan before hospital.  Is it too late to get back to that I was more stable now my stomach is contracting horribly. I think the head pain is now more and the anxious feeling.  Should I istay off or try to go back to the .25 my BP was 140/96 yesterday now my back on tightening up     This is horrible horrible

Based upon this post and your signature, it appears you were "off" the drug for only a few days. IMO, it is not too late to up-dose but, that is your choice to make and likely should be guided by a medical professional. Best Wishes
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Urgent please
« Reply #3 on: October 10, 2019, 06:50:28 pm »
From my experience with Ativan, I'd return to the .25 mg and hold. Then once my symptoms weren't so severe and I stabilized I'd start a very slow taper. It took me 6.5 months to taper from .25 mg of Ativan down to .02 mg where I jumped. Withdrawal symptoms got worse the lower I went.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Urgent please
« Reply #4 on: October 11, 2019, 09:28:52 pm »
I had to reinstate once. I stopped for 3 days and it was unbearable. I reinstated and improved. I am.not telling you what to do. This is what i did. Do you have a taper plan? What does your dr want you to do? You can go to the home page and look through the taper methods and someone will set it up for you. You really need a plan. Sorry you are suffering. It will get better.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.